Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Was given medroxyprogeterone acetate to help delay period. Stop and resume medication?

Hello, I was given medroxyprogeterone acetate to help me delay a period. My last period was August 13, 2012. I was told to start taking the medication two weeks after my period which was Aug 27th. My trip was scheduled for September 7 but now has been delayed to Sept 28th. Is it ok to stop medication after 7 days to have a period and resume two weeks after to delay my Sept 28th start?
Asked On : Thu, 6 Sep 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor